PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A note on global regularity results for 2D Boussinesq equations with fractional dissipation

Volume 117 / 2016

Zhuan Ye Annales Polonici Mathematici 117 (2016), 231-247 MSC: Primary 35Q35, 35B65; Secondary 76D03. DOI: 10.4064/ap3784-10-2015 Published online: 25 August 2016


We study the Cauchy problem for the two-dimensional (2D) incompressible Boussinesq equations with fractional Laplacian dissipation and thermal diffusion. Invoking the energy method and several commutator estimates, we get a global regularity result for the 2D Boussinesq equations as long as $1-\alpha \lt \beta \lt \min\left\{\frac{\alpha}{2}, \frac{3\alpha-2}{2\alpha^{2}-6\alpha+5}, \frac{2-2\alpha}{4\alpha-3}\right\}$ with $0.77963\thickapprox\alpha_{0} \lt \alpha \lt 1$. This improves on some previous work.


  • Zhuan YeDepartment of Mathematics and Statistics
    Jiangsu Normal University
    101 Shanghai Road
    Xuzhou 221116, Jiangsu, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image